Symbol length and stability index


Dateien zu dieser Ressource

Prüfsumme: MD5:f39b9a604e0eccad084fdd5403ec9825

BECHER, Karim, Paweł GŁADKI, 2012. Symbol length and stability index. In: Journal of Algebra. 354(1), pp. 71-76. ISSN 0021-8693

@article{Becher2012Symbo-18698, title={Symbol length and stability index}, year={2012}, doi={10.1016/j.jalgebra.2011.12.027}, number={1}, volume={354}, issn={0021-8693}, journal={Journal of Algebra}, pages={71--76}, author={Becher, Karim and Gładki, Paweł} }

<rdf:RDF xmlns:rdf="" xmlns:bibo="" xmlns:dc="" xmlns:dcterms="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dc:creator>Becher, Karim</dc:creator> <dc:language>eng</dc:language> <dc:creator>Gładki, Paweł</dc:creator> <dc:rights>deposit-license</dc:rights> <dc:contributor>Gładki, Paweł</dc:contributor> <dcterms:issued>2012</dcterms:issued> <dc:contributor>Becher, Karim</dc:contributor> <bibo:uri rdf:resource=""/> <dcterms:bibliographicCitation>First publ. in: Journal of algebra ; 354 (2012), 1. - S. 71-76</dcterms:bibliographicCitation> <dcterms:available rdf:datatype="">2013-04-14T22:25:04Z</dcterms:available> <dcterms:title>Symbol length and stability index</dcterms:title> <dcterms:abstract xml:lang="eng">We show that a Pythagorean field (more generally, a reduced abstract Witt ring) has finite stability index if and only if it has finite 2-symbol length. We give explicit bounds for the two invariants in terms of one another. To approach the question whether those bounds are optimal we consider examples of Pythagorean fields.</dcterms:abstract> <dc:date rdf:datatype="">2012-03-01T14:13:13Z</dc:date> <dcterms:rights rdf:resource=""/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

becher_symbol.pdf 208

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto